Works matching DE "GAUSSIAN measures"
Results: 588
Convergence and finite sample approximations of entropic regularized Wasserstein distances in Gaussian and RKHS settings.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 719, doi. 10.1142/S0219530522500142
- By:
- Publication type:
- Article
Liminf results on the increments of an (N,d)-Gaussian process.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 89, doi. 10.1023/A:1024509412826
- By:
- Publication type:
- Article
The Monge problem in Wiener space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 101, doi. 10.1007/s00526-011-0452-5
- By:
- Publication type:
- Article
Hardware Implementation of Enhancement Embedded Reduced Runtime Recovery Algorithm for Compressively Sensed Images.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 1, p. 229, doi. 10.1007/s11277-018-5836-9
- By:
- Publication type:
- Article
A GMSK Receiver with Beamformer Weight Refinement.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 2, p. 161, doi. 10.1007/s11277-008-9564-4
- By:
- Publication type:
- Article
Performance of Quantized Turbo Decoding for Decoders with Maximum a Postriori Algorithm.
- Published in:
- Wireless Personal Communications, 2007, v. 41, n. 1, p. 99, doi. 10.1007/s11277-006-9130-x
- By:
- Publication type:
- Article
Joint Parameter Estimation for UWB Energy Detectors Using OOK.
- Published in:
- Wireless Personal Communications, 2007, v. 40, n. 4, p. 579, doi. 10.1007/s11277-006-9123-9
- By:
- Publication type:
- Article
Semidefinite Relaxations for Lebesgue and Gaussian Measures of Unions of Basic Semialgebraic Sets.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 4, p. 1477, doi. 10.1287/moor.2018.0980
- By:
- Publication type:
- Article
Gaussian Limits for a Fork-Join Network with Nonexchangeable Synchronization in Heavy Traffic.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 560, doi. 10.1287/moor.2015.0740
- By:
- Publication type:
- Article
Coulomb Corrections for Bose–Einstein Correlations from One- and Three-Dimensional Lévy-Type Source Functions.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 7, p. 328, doi. 10.3390/universe9070328
- By:
- Publication type:
- Article
Deterministic improvements of quantum measurements with grouping of compatible operators, non-local transformations, and covariance estimates.
- Published in:
- NPJ Quantum Information, 2023, v. 9, n. 1, p. 1, doi. 10.1038/s41534-023-00683-y
- By:
- Publication type:
- Article
Estimates for Fourier Transform of Measures Supported on Singular Hypersurfaces.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 1, p. 1
- By:
- Publication type:
- Article
Bayesian probability and scalar performance measures in Gaussian models.
- Published in:
- Journal of Applied Meteorology (1988), 1998, v. 37, n. 1, p. 72, doi. 10.1175/1520-0450(1998)037<0072:BPASPM>2.0.CO;2
- By:
- Publication type:
- Article
DISTRIBUTIONS OF POLYNOMIALS IN MANY VARIABLES AND NIKOLSKII{BESOV SPACES.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 1, p. 49, doi. 10.14321/realanalexch.44.1.0049
- By:
- Publication type:
- Article
CONSTRUCTIVE ANALYSIS ON BANACH SPACES.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 1, p. 1, doi. 10.14321/realanalexch.44.1.0001
- By:
- Publication type:
- Article
Diffusion-Approximations for Navier-Stokes Equation in Space-Time Gaussian Velocity Field.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 5, p. 1363, doi. 10.1081/SAP-200026472
- By:
- Publication type:
- Article
Construction and basic properties of Gaussian measures on Fréchet spaces.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 2, p. 445, doi. 10.1081/SAP-120003444
- By:
- Publication type:
- Article
Pricing and hedging of long-term futures and forward contracts by a three-factor model.
- Published in:
- Quantitative Finance, 2012, v. 12, n. 12, p. 1811, doi. 10.1080/14697680903341780
- By:
- Publication type:
- Article
Stochastic modeling of surface viscoelastic treatments combined with model condensation procedures.
- Published in:
- Shock & Vibration, 2010, v. 17, n. 4/5, p. 429, doi. 10.1155/2010/359283
- By:
- Publication type:
- Article
Fluorescence saturation measurements of 3-pentanone.
- Published in:
- Applied Physics B: Lasers & Optics, 2008, v. 93, n. 2/3, p. 639, doi. 10.1007/s00340-008-3189-x
- By:
- Publication type:
- Article
MCMC Estimation of Restricted Covariance Matrices.
- Published in:
- Journal of Computational & Graphical Statistics, 2009, v. 18, n. 2, p. 457, doi. 10.1198/jcgs.2009.08095
- By:
- Publication type:
- Article
The Distance Perspective of Generalized Biadditive Models: Scalings and Transformations.
- Published in:
- Journal of Computational & Graphical Statistics, 2007, v. 16, n. 1, p. 210, doi. 10.1198/106186007X180101
- By:
- Publication type:
- Article
On the Estimation of Nonlinearly Aggregated Mixed Models.
- Published in:
- Journal of Computational & Graphical Statistics, 2006, v. 15, n. 1, p. 18, doi. 10.1198/106186006X100515
- By:
- Publication type:
- Article
The stationary AKPZ equation: Logarithmic superdiffusivity.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 11, p. 3044, doi. 10.1002/cpa.22108
- By:
- Publication type:
- Article
A mixture-distribution factor model for multivariate outliers.
- Published in:
- Econometrics Journal, 2007, v. 10, n. 3, p. 605, doi. 10.1111/j.1368-423X.2007.00224.x
- By:
- Publication type:
- Article
Likelihood ratio, optimal decision rules, and relationship between proportion correct and d' in the dual-pair AB-versus-BA identification paradigm.
- Published in:
- Attention, Perception & Psychophysics, 2009, v. 71, n. 6, p. 1426, doi. 10.3758/APP.71.6.1426
- By:
- Publication type:
- Article
$L^{p}$–$L^{q}$ OFF-DIAGONAL ESTIMATES FOR THE ORNSTEIN–UHLENBECK SEMIGROUP: SOME POSITIVE AND NEGATIVE RESULTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 154, doi. 10.1017/S0004972716001386
- By:
- Publication type:
- Article
STATISTICS OF WAVE KINEMATICS IN RANDOM DIRECTIONAL WAVE FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 1, p. 169, doi. 10.1017/S0004972715001124
- By:
- Publication type:
- Article
Search for Non-Gaussianities in the WMAP Data with the Scaling Index Method.
- Published in:
- Advances in Astronomy, 2011, p. 1, doi. 10.1155/2011/174873
- By:
- Publication type:
- Article
Automatic Retinal Image Registration Using Blood Vessel Segmentation and SIFT Feature.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2017, v. 31, n. 11, p. -1, doi. 10.1142/S0218001417570063
- By:
- Publication type:
- Article
SOME BIANCHI TYPE COSMOLOGICAL MODELS IN LYRA GEOMETRY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 30, p. 4925, doi. 10.1142/S0217751X08041530
- By:
- Publication type:
- Article
Equilibrium statistical mechanics of barotropic quasi-geostrophic equations.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2021, v. 24, n. 1, p. N.PAG, doi. 10.1142/S0219025721500077
- By:
- Publication type:
- Article
Domains of elliptic operators on sets in Wiener space.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2020, v. 23, n. 1, p. N.PAG, doi. 10.1142/S0219025720500046
- By:
- Publication type:
- Article
Sobolev spaces with respect to a weighted Gaussian measure in infinite dimensions.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2019, v. 22, n. 4, p. N.PAG, doi. 10.1142/S0219025719500267
- By:
- Publication type:
- Article
Asymptotics of Gaussian integrals in infinite dimensions.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2019, v. 22, n. 1, p. N.PAG, doi. 10.1142/S0219025719500048
- By:
- Publication type:
- Article
An information complexity index for probability measures on with all moments.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 3, p. -1, doi. 10.1142/S0219025716500156
- By:
- Publication type:
- Article
About the infinite dimensional skew and obliquely reflected Ornstein-Uhlenbeck process.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 4, p. 1, doi. 10.1142/S0219025715500319
- By:
- Publication type:
- Article
WICK CALCULUS FOR THE SQUARE OF A GAUSSIAN RANDOM VARIABLE WITH APPLICATION TO YOUNG AND HYPERCONTRACTIVE INEQUALITIES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2012, v. 15, n. 3, p. -1, doi. 10.1142/S021902571250018X
- By:
- Publication type:
- Article
THE SUPPORT THEOREM FOR THE GAUSS-RADON TRANSFORM.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2012, v. 15, n. 2, p. -1, doi. 10.1142/S0219025712500063
- By:
- Publication type:
- Article
SOBOLEV REGULARITY OF INVARIANT MEASURES FOR GENERALIZED ORNSTEIN–UHLENBECK OPERATORS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2006, v. 9, n. 4, p. 595, doi. 10.1142/S021902570600255X
- By:
- Publication type:
- Article
ON THE MONGE–AMPÈRE EQUATION IN INFINITE DIMENSIONS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2005, v. 8, n. 4, p. 547, doi. 10.1142/S0219025705002141
- By:
- Publication type:
- Article
Crystalline perfection of an aluminium single crystal determined by neutron diffraction.
- Published in:
- Journal of Applied Crystallography, 2011, v. 44, n. 4, p. 681, doi. 10.1107/S0021889811023569
- By:
- Publication type:
- Article
Path Integral of Time-Dependent Modified Caldirola-Kanai Oscillator.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2012, v. 37, n. 1, p. 217, doi. 10.1007/s13369-011-0160-7
- By:
- Publication type:
- Article
A two-space dimensional semilinear heat equation perturbed by (Gaussian) white noise.
- Published in:
- Probability Theory & Related Fields, 2001, v. 121, n. 3, p. 319, doi. 10.1007/s004400100153
- By:
- Publication type:
- Article
A family of diffusion processes on Sierpinski carpets.
- Published in:
- Probability Theory & Related Fields, 2001, v. 119, n. 2, p. 275, doi. 10.1007/PL00008761
- By:
- Publication type:
- Article
Limit theorems for bivariate Appell polynomials. Part II: Non-central limit theorems.
- Published in:
- Probability Theory & Related Fields, 1998, v. 110, n. 3, p. 333, doi. 10.1007/s004400050151
- By:
- Publication type:
- Article
Asymptotic equivalence for nonparametric generalized linear models.
- Published in:
- Probability Theory & Related Fields, 1998, v. 111, n. 2, p. 167, doi. 10.1007/s004400050166
- By:
- Publication type:
- Article
Gauss laws in the sense of Bernstein and uniqueness of embedding into convolution semigroups on quantum groups and braided groups.
- Published in:
- Probability Theory & Related Fields, 1997, v. 109, n. 1, p. 101, doi. 10.1007/s004400050127
- By:
- Publication type:
- Article
Computability of solutions of operator equations.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 4/5, p. 326, doi. 10.1002/malq.200710006
- By:
- Publication type:
- Article
Photophysical characteristics of two novel coumarin derivatives: Experimental and theoretical estimation of dipole moments using the solvatochromic shift method.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 11, p. 1330, doi. 10.1139/cjp-2013-0685
- By:
- Publication type:
- Article